# SDR REXA2012022700290

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 16,780 hours, 14,341 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  FOUND A/C LEANING TO THE RIGHT DUE TO RT TIRE IN A HOLE AND RT O/B TIRE LOW SEE DISCREPANCY NR 2.  PERFORMED OPS CHECK OF PASSENGER DOOR IAW AMM 52-11-00.
